Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2014, 2:53 AM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2014, 2:53 AM MDT (08:53 UTC)
- Expired
- Jul 29, 2014, 5:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 111 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007
WGUS55 KABQ 290853
FFWABQ
NMC019-291145-
/O.NEW.KABQ.FF.W.0033.140729T0853Z-140729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 AM MDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 545 AM MDT
* AT 248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS SLOW MOVING THUNDERSTORM BETWEEN THE
SANTA ROSA AREA AND SAN IGNACIO JUST WEST OF SANTA ROSA. THE
STORMS PRODUCING THE VERY HEAVY RAIN WERE DRIFTING EASTWARD.
TWO TO 4 INCHES OF RAIN HAS LIKELY FALLEN ALONG AND JUST SOUTH OF
INTERSTATE 40 FROM JUST WEST OF SANTA ROSA TO NEAR SAN IGNACIO...
AND ADDITIONAL HEAVY RAIN WITH RATES NEAR 2 INCHES PER HOUR ARE
EXPECTED. OF PARTICULAR CONCERN WILL BE SIGNIFICNAT URBAN FLOODING
IN SANTA ROSA AS WELL AS IMPACTS ALONG U.S. 54 AS WELL AS THE
PINTADA ARROYO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
&&
LAT...LON 3488 10504 3500 10501 3505 10469 3502 10453
3489 10443 3483 10462 3481 10480 3478 10496
$$
KJ2 follow-up statements
694
WGUS75 KABQ 290945
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 AM MDT TUE JUL 29 2014
NMC019-291145-
/O.CON.KABQ.FF.W.0033.000000T0000Z-140729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-
345 AM MDT TUE JUL 29 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM MDT FOR
CENTRAL GUADALUPE COUNTY...
AT 342 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER AND
NEAR SANTA ROSA. THE STORMS PRODUCING THE VERY HEAVY RAIN WERE
NEARLY STATIONARY OR DRIFTING TOWARD THE EAST. WIDESPREAD RAINFALL
TOTALS BETWEEN 1 AND 3 INCHES HAVE LIKELY FALLEN WITH LOCALLY UP TO
6 INCHES NEAR SAN IGNACIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ADDITIONAL
THUNDERSTORMS WERE DEVELOPING ACROSS THE WARNED AREA. VERY HEAVY
RAINFALL FROM THESE STORMS WILL PRODUCE FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3488 10504 3500 10501 3505 10469 3502 10453
3489 10443 3483 10462 3481 10480 3478 10496
$$
KJ906
WGUS75 KABQ 291145
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MDT TUE JUL 29 2014
NMC019-291155-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-140729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-
545 AM MDT TUE JUL 29 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL GUADALUPE
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIES
RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE ALONG WITH
LIGHT TO MODERATE RAIN...BUT THE THREAT FOR FLASH FLOODING IS
ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3488 10504 3500 10501 3505 10469 3502 10453
3489 10443 3483 10462 3481 10480 3478 10496
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 12:01 AM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 29, 12:01 AM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1201 AM MDT TUE JUL 29 2014 .UPDATE... SPREAD THE FLASH FLOOD WATCH FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD FOR THE REMAINDER OF THE NIGHT. ALSO CANCELLED THE FLASH FLOOD WATCH FOR LOCATIONS FARTHER WEST. AN UPPER LEVEL DISTURBANCE WILL SHIFT SLOWLY EASTWARD ACROSS NORTHERN NEW MEXICO TONIGHT WITH THE BEST FORCING OUT AHEAD OF IT...WHICH IS ACROSS THE EASTERN HALF OF THE FORECAST AREA. THE LATEST MODEL RUNS FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN FOR HEAVY RAIN TONIGHT...BUT THIS ACTIVITY WILL TEND TO SHIFT EASTWARD AND NORTHEASTWARD. TRAINING OF STORMS COULD BE A REAL PROBLEM CAUSING SOME LOCATIONS TO RECEIVE A FEW INCHES OF RAIN. EXTENDED THE WATCH IN TIME BECAUSE MODELS SUGGEST THE PRECIPITATION WILL CONTINUE ALL NIGHT AS THE SLOW MOVING DISTURBANCE REMAINS OVER THE FORECAST AREA. 44 && .PREV DISCUSSION...1125 PM MDT MON JUL 28 2014... .AVIATION... 06Z TAF CYCLE VERY ACTIVE AND HIGH IMPACT PERIOD FOR AVIATION THROUGH AT LEAST SUNRISE TUESDAY. THE UPPER LEVEL WAVE APPROACHING SLOWLY FROM THE WEST IS INTERACTING WITH MOIST UPSLOPE FLOW FROM THE CENTRAL MT CHAIN EASTWARD ACROSS THE PLAINS. TORRENTIAL RAINS ARE IMPACTING AREAS NEAR ROSWELL...WITH LOW TOPPED AND HIGHLY EFFICIENT RAIN PROCESSES ALONG THE EAST SLOPES. GUIDANCE DEVELOPS THE ENTIRE AREA OF CONVECTION CURRENTLY OVER THE EAST INTO WIDESPREAD MODERATE TO HEAVY RAINFALL DURING THE PREDAWN HOURS. DETERIORATED TAF CIGS TO NEAR 020 WITH RAIN AND MIST MOST OF THE NIGHT FOR KLVS...KTCC... AND KROW. FARTHER WEST POPCORN TYPE SHOWER ACTIVITY IS DRIFTING NORTH AROUND KABQ/KSAF WESTWARD INTO ARIZONA. ONLY INCLUDED VCSH SINCE RAIN FOOTPRINTS ARE SMALL AND ACTIVITY IS ISOLD IN NATURE AT THIS TIME. TOMORROW POSES A VERY TRICKY FORECAST WITH REGARD TO TIMING OF POTENTIAL REDEVELOPMENT OF CONVECTIVE ACTIVITY. LATEST GUIDANCE DOES NOT OFFER ANY CONFIDENCE...BUT WITH THE UPPER WAVE DIRECTLY OVERHEAD AND LOTS OF CLOUD COVER AND COOL TEMPS HAVE JUST GONE VCSH FOR NOW CENTRAL AND WEST. THE EAST MAY ACTUALLY NEVER REALLY CLEAR OUT FROM RAIN/STORM ACTIVITY UNTIL THE UPPER WAVE DEPARTS THE REGION. GUYER && .PREV DISCUSSION...917 PM MDT MON JUL 28 2014... .UPDATE... UPDATED POPS IN ACCORDANCE WITH RECENT MODEL AND SATELLITE TRENDS. A DISTURBANCE THAT TRACKED NORTHWARD ALONG THE NM/AZ BORDER TODAY HAS BEGUN A NORTHWESTWARD JOG ALONG THE CONTINENTAL DIVIDE. THIS FEATURE WILL TRACK SLOWLY EASTWARD ACROSS NORTH CENTRAL NM TONIGHT. MODELS DEPICT DECREASING PRECIPITATION COVERAGE OVER WEST CENTRAL AND SW AREAS...BUT ENOUGH MOISTURE REMAINS IN PLACE TO KEEP THE CURRENT FLASH FLOOD WATCH IN EFFECT THERE. MODELS GENERALLY FAVOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT E SLOPES FOR HEAVIER PRECIP TONIGHT...PROBABLY DUE TO ENHANCED DYNAMICS WITH THE APPROACHING DISTURBANCE. OPTED NOT TO INCLUDE THE SOUTHEAST PLAINS IN THE FLASH FLOOD WATCH BECAUSE IT HAS BEEN SO DRY THERE LATELY. BIGGEST CONCERN FOR FLASH FLOODING TONIGHT APPEARS TO BE FROM THE SANGRE DE CRISTOS EASTWARD TO HARDING COUNTY WHERE THE GROUND IS ALREADY SATURATED IN MANY LOCATIONS AND MODELS ARE ROUGHLY AGREEING ON AN OVERNIGHT PRECIP BULLS EYE. 44 && .PREV DISCUSSION...318 PM MDT MON JUL 28 2014... .SYNOPSIS... AFTER ABOVE NORMAL HEAT LAST WEEK...MONSOON THUNDERSTORMS ARE BACK IN A BIG WAY. GOOD CHANCES FOR RAIN THIS WEEK WILL FAVOR THE NORTHERN MOUNTAINS AND THE NORTHEAST...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ANOTHER BACKDOOR FRONT WILL RECHARGE MOISTURE ACROSS THE AREA WEDNESDAY AND RESULT IN BREEZY TO WINDY CONDITIONS ACROSS EASTERN NEW MEXICO AND THROUGH THE GAPS IN THE CENTRAL MOUNTAIN CHAIN INTO THE RIO GRANDE VALLEY WEDNESDAY NIGHT. HIGH TEMPERATURES WILL GENERALLY BE AT OR BELOW NORMAL THROUGH THE PERIOD THANKS TO RAIN COOLING AND CLOUD COVER. && .DISCUSSION... KABQ 12Z UPPER AIR SOUNDING REVEALED A PWAT OF 1.13...WHICH IS ABOVE NORMAL (127%). THE MONSOONAL MOISTURE PLUME WAS POSITIONED OVER THE DESERT SW AND SOUTHERN ROCKIES AND IS RESULTING IN THUNDERSTORM ACTIVITY ACROSS THE ENTIRE SW U.S. INTO THE CENTRAL ROCKIES PER THE LATEST 15MIN LIGHTNING PLOT AND WATER VAPOR SATELLITE IMAGERY. FLASH FLOOD WATCHES ARE IN EFFECT FOR MUCH OF OUR AREA...MINUS THE RIO GRANDE VALLEY AND EAST CENTRAL AND SOUTHEAST PORTIONS OF NM. A SHORTWAVE TROUGH IDENTIFIED IN THE 12Z UPPER AIR DATA AND SATELLITE IMAGERY FROM THIS MORNING OVER EASTERN AZ WAS INITIALIZED WELL BY THE 12Z MODELS AND WILL BE A MAJOR PLAYER IN THE THUNDERSTORM FORECAST THROUGH TUESDAY AS IT MOVES EAST AROUND THE UPPER HIGH CIRCULATION ACROSS NORTHERN NM AND SOUTHERN CO. THERE IS SOME POTENTIAL FOR THUNDERSTORM ORGANIZATION OVERNIGHT ACROSS NW NEW MEXICO AND WAS ONE OF THE CONSIDERATIONS IN AN EARLIER EXPANSION OF THE FLASH FLOOD WATCH...IN ADDITION TO ALREADY SATURATED GROUNDS. ALTHOUGH THUNDERSTORMS ARE POSSIBLE ALMOST ANYWHERE TUESDAY...THE NORTHERN MOUNTAINS AND NORTHEAST WILL BE FAVORED AS THE SHORTWAVE TROUGH ADVANCES EASTWARD. THE NORTHEAST QUARTER HAS BEEN DRENCHED RECENTLY...SO IT WON'T TAKE MUCH RAIN TO CAUSE SOME SERIOUS FLOODING CONCERNS. DRY AIR WILL FOLLOW BEHIND THE SHORTWAVE TROUGH ACROSS THE NORTHWEST QUARTER AND BE RESPONSIBLE FOR A DOWN-TICK IN THUNDERSTORM ACTIVITY THERE TUESDAY NIGHT THROUGH WEDNESDAY. MOISTURE WILL BE RECHARGED BEGINNING WEDNESDAY ACROSS THE EAST DUE TO A STRONG BACKDOOR FRONT. BREEZY TO WINDY CONDITIONS ARE FORECAST BEHIND THE FRONT...WHICH WILL PUSH INTO THE RIO GRANDE VALLEY WEDNESDAY NIGHT THEN OUT TO AT LEAST THE CONTINENTAL DIVIDE. THIS MOISTURE RECHARGING WILL BRING PWATS BACK ABOVE NORMAL AND LEAD TO ANOTHER UPTICK IN SHOWERS AND THUNDERSTORMS THURSDAY. THE FOCUS WILL SHIFT A BIT EAST ON FRIDAY...TO ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...AS THE UPPER HIGH BUILDS BACK NORTH TO OVER THE AZ/NM LINE. SHEAR PROFILES ON THU/FRI WITH A NW FLOW ALOFT WILL FAVOR INTENSE STORMS CAPABLE OF PRODUCE STRONG WIND GUSTS AND HAIL. THE UPPER HIGH CENTER IS FORECAST TO DRIFT EAST OVER NM THROUGH THE WEEKEND...BUT PLENTY OF MOISTURE WILL BE IN PLACE FOR CONTINUED THUNDERSTORM ACTIVITY. 11 && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. HIGHER HUMIDITY AND COOLER TEMPERATURES WILL CONTINUE ALTHOUGH HAVE SOME BRIEF DRYING ACROSS WESTERN/SOUTHERN AREAS WEDNESDAY. WETTING RAIN POTENTIAL WILL REMAIN PROLIFIC MOST AREAS INTO THE WEEKEND. CURRENT DEVELOPMENT WAS A LITTLE SLOW TO GO TODAY BUT IS NOW FILLING IN NICELY AND LOOK FOR OTHER AREAS TO GET INTO THE ACTION AS THE DAY PROGRESSES INTO THE NIGHTTIME PERIOD. IT APPEARS THAT SE AREAS HAVE THE LEAST POTENTIAL OF WETTING RAIN THROUGH TONIGHT. STORMS PRETTY SLOW TO MOVE AND SOME STRONG RAIN RATES EXPECTED. OUTFLOW WINDS REMAIN FAIRLY ROBUST WITH THE STRONGER CELLS. THE HIGHER ATMOSPHERIC MOISTURE CURRENTLY IN PLACE WILL RECYCLE OUT IN THE FORM OF SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS ON TUESDAY. IT APPEARS THAT THE MAIN FOCUS FOR WETTING RAIN WOULD BE FOUND OVER THE NORTH CENTRAL MOUNTAINS AND NORTHEAST PLAINS. ALL OF THE MODELS SHOW A STRONG SIGNATURE OF RAIN ACROSS THAT AREA. STORM MOVEMENT WOULD BE MORE STEADY TOWARDS THE EAST AS A WAVE ROTATES AROUND THE UPPER RIDGE. HIGH TEMPERATURES WOULD BE A FEW DEGREES BELOW NORMAL. HUMIDITY VALUES SHOULD BE NEAR TO ABOVE SEASONABLE LEVELS. WEDNESDAY STILL LOOKS TO BE AN INTERESTING DAY. STILL LOOKING AT A DRIER AND POTENTIALLY MORE STABLE AIRMASS TO IMPACT WESTERN/SOUTHERN AREAS. DURING THIS PERIOD...THE UPPER HIGH SHOULD SHIFT WESTWARD AND PROVIDE A NORTHWEST TO SOUTHEAST STEERING FLOW. THE BACK DOOR COLD FRONT IS STILL EXPECTED ON WEDNESDAY ACROSS THE EAST. A SHORTWAVE ROTATING AROUND THE UPPER HIGH WOULD COMBINE WITH THE BACK DOOR COLD FRONT TO FOCUS SIGNIFICANT WETTING RAIN OVER THE NORTH CENTRAL MTNS AND NORTHEAST PLAINS. TIMING AND TRANSLATION OF THESE FEATURES IS TANTAMOUNT TO WHICH AREA IS FAVORED BUT NORTHEAST HALF LOOKS FAVORED RIGHT NOW. HUMIDITY VALUES COME DOWN SOME ACROSS THE WEST/SOUTH BUT NOT THE LEVELS OBSERVED A FEW DAYS AGO. THE PARTIAL DRYING MENTIONED ABOVE WILL BE SHORT-LIVED AS THE BACK DOOR COLD FRONT PUSHES THROUGH THE CENTRAL MOUNTAINS LATER WEDNESDAY AND USHERS HIGHER DEWPOINTS FURTHER WEST. THURSDAY SHOULD BE A FAIRLY ACTIVE DAY IN TERMS OF THUNDERSTORMS. THE MTNS WILL DO PRETTY WELL AND BASED ON STEERING FLOW PROJECTIONS...ADJACENT EASTERN PLAINS. NORTHWEST STEERING FLOW DEPICTED SO CANT RULE OUT SOME VERY STRONG STORMS ALONG AND EAST OF THE CENTRAL MTNS BUT WILL DEPEND ON LOW LEVEL STABILITY. THIS COULD BE A COLD FRONT THAT STABILIZES THE LOW LEVELS QUITE A BIT ACROSS THE EAST ON THURSDAY. EITHER WAY...HUMIDITY VALUES CLIMB AND TEMPERATURES TREND BELOW NORMAL BETWEEN 5 TO 10 DEGREES ACROSS THE EAST AND NEAR NORMAL FAR WEST. RECYCLING OF THE MOISTURE TRAPPED WITHIN THE UPPER HIGH CIRCULATION WOULD CONTINUE ON FRIDAY. THE ATMOSPHERE SHOULD BE A LITTLE MORE UNSTABLE AS THE EFFECTS OF THE BACK DOOR COLD FRONT SHOULD BE LESS. THUS EXPECTING A PRETTY GOOD CROP OF SHOWERS AND THUNDERSTORMS. ANOTHER BACK DOOR COLD FRONT OR PERHAPS A SERIES OF WEAKER ONES IS EXPECTED TO AFFECT THE WEEKEND PERIOD. THIS WOULD ACT TO REPLENISH ANY LOST MOISTURE WITHIN THE UPPER HIGH SO THE FORECAST AREA SHOULD REMAIN WITH CONTINUED WETTING STORMS AND HIGHER HUMIDITY. THIS TREND IS EXPECTED FOR EARLY THE FOLLOWING WEEK AS WELL. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM MDT TUESDAY FOR THE FOLLOWING ZONES... NMZ512>515-521>524-526>540. && 44
Hazardous weather outlook, Jul 28, 5:48 AM MDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT MON JUL 28 2014 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER VERY ACTIVE PERIOD OF THUNDERSTORMS IS EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL A GOOD BET OWING TO SLOW CELL MOVEMENT AND COLLIDING OUTFLOW BOUNDARIES. THE MOST WIDESPREAD HEAVY THUNDERSTORM RAINS WILL OCCUR ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. ADDITIONAL HEAVY RAIN WILL LIKELY SPREAD TO THE NORTHEAST QUARTER OF THE STATE ONCE AGAIN THIS EVENING...IMPACTING AREAS THAT RECEIVED FLOODING RAINFALL THIS PAST NIGHT. WHILE THE MAIN THREAT FROM TODAY/S STORMS WILL BE HEAVY RAIN... A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE AND WIND GUSTS BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 113 min |
| Jul 28, 7:12 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 93 min |
| Jul 28, 7:37 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jul 28, 7:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 91 min |
| Jul 28, 8:37 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jul 28, 9:11 PM MDT | Areal Flood Advisory | ABQ | Colfax | 109 min |
| Jul 28, 9:32 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Jul 28, 10:16 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
| Jul 28, 11:33 PM MDT | Areal Flood Advisory | ABQ | Torrance | 4 hr |
| Jul 28, 11:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 4 hr |
| Jul 29, 1:11 AM MDT | Areal Flood Advisory | ABQ | Chaves | 109 min |
| Jul 29, 1:17 AM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Jul 29, 2:13 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 29, 2:17 AM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Jul 29, 2:26 AM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay | 3 hr |
| Jul 29, 2:27 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 108 min |
| Jul 29, 2:47 AM MDT | Flash Flood Warning | ABQ | Guadalupe, Quay | 3 hr |
| Jul 29, 3:53 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 3 hr |
| Jul 29, 4:50 AM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 55 min |
| Jul 29, 5:47 AM MDT | Flash Flood Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 118 min |
| Jul 29, 5:59 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 29, 7:26 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Jul 29, 7:53 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Quay, Roosevelt | 112 min |
| Jul 29, 9:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Harding, Lincoln and 3 more | 4 hr |
| Jul 29, 1:32 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Jul 29, 2:49 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
| Jul 29, 3:31 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jul 29, 3:33 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 29, 4:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Jul 29, 4:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 29, 4:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 113 min |
| Jul 29, 4:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 119 min |
| Jul 29, 5:42 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Lincoln | 3 hr |
| Jul 29, 5:50 PM MDT | Special Weather Statement | ABQ | Valencia | 25 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.